# SDR CKSA96095

- Difficulty date: August 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Pax Door Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION FOUND WEB ABOVE LEFT HAND AFT ENTRANCE DOOR DAMAGED.  REMOVED AND REPLACED WEB IAW DC8 SRM 53-2-0, 51-1-21, AND 51-1-11.  TASK NR 80958, WORK CARD NR 3043.
